# SDR DLM11970935

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6313515
- Condition: Corrosion
- Location: Bs 1937/1959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE SKIN SURROUNDING THE FWD AND AFT LAV VACUUM WASTE AIR EXHAUST PORTS WERE FOUND CORRODED ON THE OUTER SURFACE AROUND THE AFT EDGES OF THE PORT CUTOUTS AT FS 1937 AND 1959 RESPECTIVELY.  THE CORROSION BLEND OUT ON THE FWD PORT HOLE REQUIRED A MAX DEPTH OF 0.016.  THE AFT PORT HOLE REQUIRED THAT THE SKIN BE CUTOUT IN THE DAMAGED AREA.   FS 1937 - 0.063 EXT 2024-T3 REPAIR DOUBLER; FS 1956 - 0.071 2024-T3 EXT DOUBLER;  GENERAL - 2 INTERNAL FINGER DOUBLERS - SEAL AND TREAT.
